# SDR UPS96205731

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CRACK ON NLG W/W WEB AT BS 292, RBL 23, WL 191.  REMOVED AND REPLACED WEB IAW UPS SRM 51-40-02, 51-10-2, 51-30-2, AND 51-20-4.
